# SDR SIMA972343

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3699 - EMERGENCY LIGHTS INOP.  RAI'D POWER SUPPLY.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
